# SDR DXTA030120213868

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 1,908 hours, 1,475 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 10K,  TURN ON WINDSHIELD HEAT.  RECEIVED AMBER WINDSHIELD FAIL 1 & 2 & SMELLED A BURNING ODOR. TURNED BOTH WINDSHIELD HEAT SWITCHES OFF & THE AMBER CAS MESSAGES WENT AWAY ALONG WITH THE BURNING ODOR.  TURNED BOTH SWITCHES OFF THEN BACK ON. ONLY RECEIVED AN AMBER CAS MESSAGE  OF NR 1 WINDSHIELD FAIL.  TECHS REMOVED THE DAMAGE WIRING & INSTALL NEW WIRE RUNS.   COMPLETED THE REMOVAL OF ALL WIRES. INSTALLED NEW WIRES INTO THE NEW PLUG P1014 TO MAKE NEW BUNDLE SECTION. COMPLIED WITH SATISFACTORY OPS CHECKS, COMPLIED IAW WM 27-43-50, 30-42-50, 30-31-52, 24-61-50, 21-52-50, 21-60-50. MM 30-42-00. NO FURTHER DEFECTS ARE NOTED AT THIS TIME. WIRE CHAFFED ON ANGLE AND RECEIVED FIRE DAMAGE,
